# SDR C2XA99IA597

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15447
- Make and model: Aerosp ATR42-500
- Aircraft serial: 505
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062D1S4BJ0A
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3521 - THE CREW REPORTED THAT THE EMERGENCY LIGHTS ILLUMINATED IN THE CABIN AND THE EMERGENCY EXIT ANNUNCIATOR FAILED TO ILLUMINATE WHEN PUSHED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED SWITCH 2WL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
